MathSciNet Relay Station
MathSciNet bibliographic data
MR1087052 (93a:22012) 22E46 (22E45)
Chang, Jen-Tseh Characteristic cycles of holomorphic discrete series. Trans. Amer. Math. Soc. 334 (1992), no. 1, 213–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement